I only take clonapepam 0.5 mg once in a while is I am having a restless night tingling in my arms and legs and can't sleep. Is it dangerous to take it once a month? I had 60 tables prescribed about 2 years ago and have about 17 left. Is this not good to do?
15 Feb 2011
Hi. If you are taking clonzepam once a month I don't think you have anything to worry about. I would ask the pharmacist if they are still good after 2 years but my daughter who is in college gets anxiety and she takes .5 once a day and sometimes she doesn't even take it. Ask your doctor if maybe taking ambiem once in awhile could help but if the clonzepam helps then I don't see a problem with taking it. Do you take any more meds? Hope this helps. TC Laura :)
15 Feb 2011
Not dangerous to take once in a while, I only take mine when I absolutely need it. The pharmacist will say that any medication older than a year is not good anymore. If you are having tingling in your extremeties you may have a circulation problem, ever mentioned this tingling to the doctor?
Do take care,
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My problem is, I can not to sleep.How is helping this Zyprexa for me? Can I sleep? I am a little depression, lot's of problem in my brain. I ...
1 answer • 22 Sep 2010
My tolerance is so high that the pm dose doesn't even help me sleep. What are the long term effects of this drug? I need to get off the Adderall ...
5 answers • 19 Nov 2010
Methadone - I'm still at 3mgs,on the 30th will be 2mg.But i've developed a weird tingling in my arm?
... and leg,left side that's really disrupting my sleep now.I find myself taking hot showers at 4a.m.to get sleep.really freeking me out. have ...
2 answers • 21 Aug 2011
I take 1mg clonazepam at night for restless legs and 1 OTC unison to sleep but I cannot drive a car in the morning because I get sleepy I am 85 I ...
4 answers • 16 Sep 2012
... day.Worried about withdrawal
5 answers • 1 Jun 2014